Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

Two new non-linearized conical flows


Authors: J. H. Giese and H. Cohn
Journal: Quart. Appl. Math. 11 (1953), 101-108
MSC: Primary 76.1X
DOI: https://doi.org/10.1090/qam/52944
MathSciNet review: 52944
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. Busemann, Die achsensymmetrische kegelige Überschallströmung, Luftfahrtforschung, 19, 137-144 (1942). MR 0007318
  • [2] H. Cohn, Interaction of simple waves, Bull. Am. Math. Soc., 55, 48 (1949).
  • [3] J. H. Giese, Compressible flows with degenerate hodographs, Quart. Appl. Math. 9, 237-246 (1951). MR 0042895
  • [4] Th. Meyer, Über zweidimensionale Bewegungsvorgänge in einem Gas, das mit Überschallgeschwindigkeit strömt, Forschungsheft 62 VDI, 31-67 (1908).
  • [5] G. I. Taylor and J. W. Maccoll, The air pressure on a cone moving at high speeds, Proc. Roy. Soc. A, 139, 278-311 (1933).

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 76.1X

Retrieve articles in all journals with MSC: 76.1X


Additional Information

DOI: https://doi.org/10.1090/qam/52944
Article copyright: © Copyright 1953 American Mathematical Society

American Mathematical Society